# SDR SWAA2013012411765

- Difficulty date: August 19, 2011
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 53,229 hours, 42,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A SUB SURFACE SKIN CRACK MEASURING .25" LONG AT BS 540+14" JUST BELOW STR 8L.  REPAIRED PER EA 1-353-16710.
